Alert archive / Texas / Flash Flood Warnings in 2018

Flash Flood Warning 2, NWS Houston/Galveston, TX

March 28, 20184 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at Mar 28, 2018, 2:00 PM CDT for 4 counties in Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2018, 2:00 PM CDT (19:00 UTC)
Expired
Mar 28, 2018, 4:00 PM CDT
In force
2 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Brazos County, TX, Burleson County, TX, Grimes County, TX, Washington County, TX

The radar

The Ft Hood radar (KGRK), 86 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.0 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2018-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2018-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
996 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
296 m²/s²
Significant tornado parameter
1.0
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted.

553 
WGUS54 KHGX 281900
FFWHGX
TXC041-051-185-477-282100-
/O.NEW.KHGX.FF.W.0002.180328T1900Z-180328T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
200 PM CDT WED MAR 28 2018

The National Weather Service in League City has issued a

* Flash Flood Warning for...
  Southeastern Burleson County in southeastern Texas...
  Western Grimes County in southeastern Texas...
  Western Washington County in southeastern Texas...
  Central Brazos County in southeastern Texas...

* Until 400 PM CDT.

* At 157 PM CDT, the public reported heavy rain across the warned
  area. Up to two inches of rain have already fallen. Flash flooding 
  is expected to begin shortly. The warned area has already received 
  locally one to three inches of rain over the past several hours. 

* Some locations that will experience flooding include...
  College Station, Bryan, Somerville, Snook, Burton, Lake Somerville
  Dam, Kyle Field, Wellborn, Lyons and Quarry.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area within the next couple of hours.

LAT...LON 3020 9674 3024 9673 3025 9669 3029 9666
      3030 9664 3030 9667 3032 9669 3032 9674
      3049 9664 3076 9642 3057 9614 3011 9663
      3013 9665 3015 9665 3015 9668 3016 9669
      3015 9671 3014 9676 3016 9679

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 28, 1:20 PM CDT, 40 minutes earlier.

Area forecast discussion, Mar 28, 1:20 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
120 PM CDT Wed Mar 28 2018

.AVIATION...
Messy TAFs for the area today. Active corridor of elevated SHRA/TSRA
across CLL-UTS and this should be sagging southward throughout the
afternoon and evening while gradually tapering down across these
northern areas away from the storm focus along the outflow
boundary. Winds near CLL gusty from the northwest in meso-high and
south of the outflow boundary moderate to strong and gusty
southeasterly flow. Overall expect a broad swath of SHRA/TSRA to
impact the CXO/IAH/HOU/SGR terminals between 20z-
01z...transitioning to more showers and a few thunderstorms then
picking back up in intensity for SGR-HOU-GLS 03-08z as next s/w
nears. Some LIFR-VLIFR looking likely for CXO around 09z and
could impact UTS/IAH but confidence not as high but will need to
continue to monitor that area. Mix of MVFR- IFR ceilings with a
few breaks and VFR conditions early this afternoon then dominated
by MVFR- IFR conditions with locally lower CIGS/VISBY with storms.
Drying out from the northwest after 10z CLL to 15-17z GLS with
SCT-FEW lingering clouds.

45

&&

.PREV DISCUSSION... /ISSUED 1138 AM CDT Wed Mar 28 2018/

UPDATE...

Little change in the big picture for the weather today, as there
will still be potential for strong to severe thunderstorms as well
as locally heavy rain. Forecast update retrends temperatures for
the influence of rain and cloud cover, and also attempts to refine
PoPs and QPF to the extent that it can be at this time.

Key Points:
- Locally heavy rain is still expected both where it is currently
  raining this morning, as well as towards the coast as the focus
  for rain drifts towards the coast into tonight. Widespread
  amounts of 1-3 inches are expected, with localized maximums of
  4-6 inches possible.
- Severe weather will be the highest threat to the southeast of
  where it is currently raining. Winds and clouds are creating a
  boundary that may become the focus for later storms. The
  strongest storms will have a threat for both severe hail
  (perhaps up to around ping-pong ball size) and damaging wind
  gusts. Tornadoes will also be possible and cannot be ruled out.

The Scene:

A band of showers and storms are in place, oriented from southwest
to northeast from roughly Columbus through Huntsville and up into
Trinity County. Rainfall reports in the past three hours range
from just under an inch to 2.3 inches. Satellite also shows good
moist inflow, particularly for the currently warned storm near
Huntsville as it has remained attached to a moisture convergence
axis that extends to the Gulf.

Southeast of these storms, sun has largely broken out across much
of the area, with temperatures responding. Angleton is up to 80
degrees, Sugar Land and Palacios to 78, and Bay City to 79.
Additionally, this area shows southerly winds up to 20 or so
knows, with gusts in the 20s up to 30 knots. The sun and windflow
will surely only sharpen up the gradient along the outflow
boundary, and does appear to be largely holding it in place in a
region of precipitable water that SPC Mesoanalysis shows at 1.7 to
1.8 inches. This has helped prompt the extension of a moderate
risk for flash flooding across much of the area by WPC.

This boundary also looks likely to provide a focus for the next
round of storms, and the higher threat of severe weather. We have
a southerly low level jet of 35ish knots feeding into our
boundary, and with the sun breaking through, MLCAPE is already
pushing above 1000 j/kg and reaching 1500 in the warmer spots
seems reasonable. Lapse rates below 700 mb are a little lame now,
but expect that warming should be able to overcome much of this
and allow us to tap into better instability above that. SHIP
analogs at IAH do nudge into the 25th percentile for 2.5 inch
hail, but given the relatively high freezing and wet bulb zero
heights, that may be a bit aggressive. Regardless, there should be
some potential for severe hail in the strongest storms.

Wind damage is a clear threat as we already have reports of trees
down with the storm near Huntsville. DCAPE values aren't terribly
impressive in the mesoanalysis, but HRRR soundings suggest that we
could get marginal values for severe winds.

Finally, the environment does appear to be supportive of some
tornado threat. Effective SRH is quite high near and coastward of
the current storms, with the bulk of that packed into the lowest
km. Hodographs both from a recent UH sounding and HRRR soundings
suggest this will continue, with good curvature in the lowest
levels, but less impressive above that. 1 km shear is also quite
strong, though how effectively storms may tap into that shear may
strongly depend on their orientation and movement relative to the
boundary. This may limit the number and intensity of the tornado
threat, but don't expect it to eliminate it.

Luchs

PREV DISCUSSION... /ISSUED 357 AM CDT Wed Mar 28 2018/

.Locally heavy rainfall and strong to severe thunderstorms
possible through early Thursday morning...

DISCUSSION...
After yesterday evening's round of showers and thunderstorms across
some of our northern counties (we had rainfall totals between 2 to
almost 3.75 inches across parts of Grimes County), most activity
so far in the overnight hours has remained off to our west and
northwest. Shower and thunderstorm coverage will increase across
Southeast Texas today as the storm system out west shifts eastward.
High moisture levels in place (precipitable water values around 2
inches) combined with increasing lift and shear will support
locally heavy rainfall (event totals of 1 to 3 inches with isolated
higher amounts approaching 4 to 5 inches - slight to moderate
risk of excessive rainfall per WPC's current Day 1 Outlook) and
possible strong to severe thunderstorm development (damaging
winds/large hail/isolated tornadoes - slight risk per SPC's current
Day 1 Outlook) to develop along and ahead of a cold front as it
moves eastward across the state and through our area in the next
24 hours. Activity will move off the coast during the overnight
hours late tonight through early Thursday morning, and we will
continue to indicate quickly improving conditions from west to
east as the day progresses on Thursday. Cooler low temperatures,
lower humidities and drier weather closes out the week followed by
a gradual warmup over the weekend with a return of onshore winds.
This onshore flow looks to persist into the middle of next week.
42

MARINE...
Still seeing moderate onshore winds and elevated seas offshore so
will maintain current SCEC/SCA configuration along with the Beach
Hazards Statement for rip currents & elevated surf.

Unsettled wx, with periods of showers and thunderstorms are expected
to move into the coastal waters later this evening, overnight and
into early Thursday morning. Winds/seas will be higher near storms.
We'll probably see a period off offshore winds in the wake of the
system and then going variable until the primary front pushes off
the coast late Thursday night. Winds will veer to the southeast by
Saturday and a light to moderate onshore flow will then persist
into the middle of next week. 47

AVIATION...
IFR ceilings are currently situated across northern terminals and a
combination of VFR/MVFR conditions further south. With the exception
of probably LBX & GLS, expect precip to expand in areal coverage
throughout the day. Possibility of training heavy rain and some
strong wind gusts exist in the embedded more intense cells. The most
probable time period for strong/severe cells should be in the
afternoon and evening hours complements of heating. Based on the
latest data, it appears the more significant wx at the metro
airports will be between 3pm-1am CDT. 47

CLIMATE...
Yesterday's low temperature for the City of Houston (IAH) was 73 degrees.
This temperature was not only the record high minimum for March 27th,
but it also tied the record high minimum for the entire month of March.
Since records began for the City of Houston in 1881, the record high
minimum of 73 degrees has only happened twice: Yesterday and on March
19th, 2012.  42

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      72  59  78  52  75 / 100  60  10  10   0
Houston (IAH)              79  65  81  56  78 /  90 100  40  10   0
Galveston (GLS)            77  67  75  63  73 /  40 100  50  10   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 1 AM CDT Thursday for the following
     zones: Austin...Brazos...Burleson...Colorado...Grimes...
     Houston...Madison...Montgomery...Polk...San Jacinto...
     Trinity...Walker...Waller...Washington.

     Flash Flood Watch through Thursday morning for the following
     zones: Brazoria...Chambers...Fort Bend...Galveston...
     Harris...Liberty...Matagorda...Wharton.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION through Thursday morning for
     the following zones: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM.

     Small Craft Advisory until 7 AM CDT Thursday for the following
     zones: Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

&&

Discussion...25
Aviation/Marine...45
Hazardous weather outlook, Mar 28, 4:15 AM CDT, 9 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
415 AM CDT Wed Mar 28 2018

TXZ163-164-176>179-195>199-210>212-291200-
Austin-Brazos-Burleson-Colorado-Grimes-Houston-Madison-Montgomery-
Polk-San Jacinto-Trinity-Walker-Waller-Washington-
415 AM CDT Wed Mar 28 2018

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

A slow moving storm system will bring increasing shower and thunderstorm
chances to the area. Locally heavy rainfall along with some strong to
severe thunderstorms will be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms will come to an end early Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation might be needed today.

GMZ330-335-350-355-370-375-TXZ200-213-214-226-227-235>238-291200-
Brazoria-Chambers-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Fort Bend-Galveston-Galveston Bay-Harris-Jackson-Liberty-
Matagorda-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
Wharton-
415 AM CDT Wed Mar 28 2018

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

A slow moving storm system will bring increasing shower and thunderstorm
chances to the area. Locally heavy rainfall along with some strong to
severe thunderstorms will be possible. Moderate to strong southerly
winds, elevated seas and an elevated rip current risk will persist.
Small craft advisories may be needed at times. Elevated surf along
area beaches will increase the rip current risk, especially near structures
such as jetties, piers and rock groins. Swim near a lifeguard.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms will come to an end Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation might be needed today through early Thursday morning.

In the hours before

Local storm report, Mar 28, 11:20 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1120 AM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND DMG     1 S DODGE               30.73N  95.40W
03/28/2018                   WALKER             TX   LAW ENFORCEMENT

            TREES DOWN ON FM 405 SOUTH OF DODGE

&&

EVENT NUMBER HGX1800049

KP
Special weather statement, Mar 28, 11:59 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Houston/Galveston TX
1159 AM CDT WED MAR 28 2018

TXZ179-281745-
Polk TX-
1159 AM CDT WED MAR 28 2018

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN POLK COUNTY UNTIL 1245
PM CDT...

At 1159 AM CDT, Doppler radar was tracking a strong thunderstorm near
Seven Oaks, or 13 miles north of Livingston, moving northeast at 35
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Corrigan, Seven Oaks, Leggett and Moscow.

LAT...LON 3101 9466 3082 9461 3081 9498 3097 9501
      3112 9477 3111 9475 3111 9472 3109 9466
      3110 9465 3109 9464 3109 9462 3107 9460
      3107 9458 3106 9457
TIME...MOT...LOC 1659Z 238DEG 31KT 3090 9490
Local storm report, Mar 28, 12:17 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1217 PM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     TSTM WND DMG     1 E DARBY HILL          30.77N  95.18W
03/28/2018                   SAN JACINTO        TX   LOCAL OFFICIAL

            DAMAGE TO HOMES, MULTIPLE TREES AND PHONE LINES DOWN
            NEAR 980 S AND HWY 190 NEAR POINT BLANK, TX

&&

EVENT NUMBER HGX1800050

22
Special weather statement, Mar 28, 12:20 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1220 PM CDT WED MAR 28 2018

TXZ195>197-281815-
Washington TX-Brazos TX-Burleson TX-
1220 PM CDT WED MAR 28 2018

...SPECIAL WEATHER STATEMENT...

At 1219 PM CDT, Doppler radar was tracking a strong thunderstorm over
Giddings, moving northeast at 55 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
College Station, Bryan, Caldwell, Somerville, Snook, Burton,
Millican, Lake Somerville Dam, Kyle Field, Lyons, Deanville,
Independence, Quarry, Chriesman and Wellborn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.

LAT...LON 3060 9688 3073 9663 3070 9656 3078 9643
      3058 9618 3030 9617 3009 9663 3015 9665
      3016 9669 3014 9676 3016 9679 3020 9674
      3024 9673 3025 9669 3030 9664 3032 9674
      3039 9679 3046 9690 3051 9690 3055 9694
TIME...MOT...LOC 1719Z 239DEG 49KT 3021 9693
Special weather statement, Mar 28, 1:06 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
106 PM CDT WED MAR 28 2018

TXZ163-176-177-196-198-281845-
Walker TX-Madison TX-Brazos TX-Grimes TX-Houston TX-
106 PM CDT WED MAR 28 2018

...SPECIAL WEATHER STATEMENT...

At 105 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Kurten, or 13 miles west of Madisonville, moving
northeast at 50 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Northeastern Bryan, Crockett, Madisonville, Austonio, Bedias, Kurten,
Latexo, Wixon Valley, Normangee, Iola, North Zulch and Carlos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.

LAT...LON 3129 9542 3050 9607 3078 9643 3091 9635
      3107 9605 3109 9598 3109 9577 3114 9577
      3116 9573 3121 9575 3123 9573 3127 9573
      3132 9566 3145 9571 3146 9575 3147 9572
      3151 9574 3155 9562
TIME...MOT...LOC 1805Z 218DEG 41KT 3089 9613
Special weather statement, Mar 28, 1:20 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
120 PM CDT WED MAR 28 2018

TXZ195>198-281845-
Washington TX-Brazos TX-Grimes TX-Burleson TX-
120 PM CDT WED MAR 28 2018

...SPECIAL WEATHER STATEMENT...

At 120 PM CDT, Doppler radar was tracking a strong thunderstorm near
Snook, or 8 miles southwest of College Station, moving northeast at
40 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
College Station, Bryan, Caldwell, Snook, Millican, Kyle Field and
Wellborn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.

LAT...LON 3033 9639 3054 9680 3077 9640 3050 9606
TIME...MOT...LOC 1820Z 230DEG 46KT 3055 9644

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 8:16 PM CDTSpecial Weather StatementHGXMadison29 min
Mar 27, 11:10 PM CDTSpecial Weather StatementHGXHouston50 min
Mar 27, 11:24 PM CDTAreal Flood AdvisoryHGXHouston66 min
Mar 27, 11:52 PM CDTSpecial Weather StatementHGXHouston23 min
Mar 28, 7:52 AM CDTSpecial Weather StatementHGXWashington38 min
Mar 28, 10:51 AM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Montgomery, San Jacinto, Trinity and 2 more54 min
Mar 28, 11:01 AM CDTSevere Thunderstorm WarningHGXSan Jacinto, Walker29 min
Mar 28, 11:28 AM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity32 min
Mar 28, 11:59 AM CDTSpecial Weather StatementHGXPolk46 min
Mar 28, 12:20 PM CDTSpecial Weather StatementHGXBrazos, Burleson, Washington55 min
Mar 28, 1:06 PM CDTSpecial Weather StatementHGXMadison39 min
Mar 28, 1:20 PM CDTSpecial Weather StatementHGXBrazos, Burleson25 min
Mar 28, 1:32 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Madison, Walker, Washington3 hr
Mar 28, 2:17 PM CDTSpecial Weather StatementHGXPolk28 min
Mar 28, 2:39 PM CDTSpecial Weather StatementHGXAustin36 min
Mar 28, 3:06 PM CDTSpecial Weather StatementHGXColorado39 min
Mar 28, 4:19 PM CDTSpecial Weather StatementHGXWaller26 min
Mar 28, 4:37 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Waller23 min
Mar 28, 4:42 PM CDTAreal Flood AdvisoryHGXAustin, Fort Bend, Harris, Montgomery, Waller63 min
Mar 28, 4:59 PM CDTSpecial Weather StatementHGXHarris31 min
Mar 28, 5:10 PM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery, San Jacinto50 min
Mar 28, 5:27 PM CDTSpecial Weather StatementHGXHarris33 min
Mar 28, 5:30 PM CDTTornado WarningHGXHarris15 min
Mar 28, 5:36 PM CDTRiver Flood WarningHGXTrinity, Walker5 days
Mar 28, 6:00 PM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery, San Jacinto60 min
Mar 28, 6:32 PM CDTAreal Flood AdvisoryHGXLiberty, Polk, San Jacinto58 min

Nearby

Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.